Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Differential geometric structures on principal toroidal bundles


Authors: David E. Blair, Gerald D. Ludden and Kentaro Yano
Journal: Trans. Amer. Math. Soc. 181 (1973), 175-184
MSC: Primary 53C15
MathSciNet review: 0319099
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Under an assumption of regularity a manifold with an $ f$-structure satisfying certain conditions analogous to those of a Kähler structure admits a fibration as a principal toroidal bundle ovet a Kähler manifold. In some natural special cases, additional information about the bundle space is obtained. Finally, curvature relations between the bundle space and the base space are studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C15

Retrieve articles in all journals with MSC: 53C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0319099-4
PII: S 0002-9947(1973)0319099-4
Keywords: Principal toroidal bundles, $ f$-structures, Kähler manifolds
Article copyright: © Copyright 1973 American Mathematical Society